No Cover Image

Journal article 890 views

Stability in distribution of stochastic differential delay equations with Markovian switching

Chenggui Yuan Orcid Logo, Jiezhong Zou, Xuerong Mao

Systems & Control Letters, Volume: 50, Issue: 3, Pages: 195 - 207

Swansea University Author: Chenggui Yuan Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1016/S0167-6911(03)00154-3

Published in: Systems & Control Letters
Published: 2003
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 3
Start Page: 195
End Page: 207